# SDR BB08003

- Difficulty date: January 9, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY LIGHTS INOP ROW 1 THRU 8.  MAINTENANCE REPLACED FUSE.  OPS CHECKS NORMAL.
